MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 103-1006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 12 days after the first revision due to dislocation.The root cause of the problem is unknown.No actaul,implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred on (b)(6) 2026, approximately 12 days after the first revision surgery which occurred on (b)(6) 2026.No fall or other trauma reported.Based on comparing usage forms only 36mm +6 humeral cup stability and +9mm humeral spacer was explanted due to dislocation of unknown cause.These parts were replaced with 36mm +9humeral cup stability and +9mm humeral spacer.Fx v135® humelock stem ta6v ø40/16 l.120mm cementless ti/ha was not replaced.

Brand Name
FX V135 HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
addison, TX 75001
7137326920
MDR Report Key24810650
Report Number3014128390-2026-00007
Device Sequence Number9943967
Product Code PHX
UDI-Device Identifier03701037309421
UDI-Public03701037309421
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-1006
Device Lot NumberV1916
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0007 LOT: V2389
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown